# SDR UIEA2019013103076

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK HALON FIRE EXTINGUISHER FAILED WEIGHT TEST. PREVIOUS WEIGHT WAS 3.6 LBS AND NOW WEIGHS 3.5 LBS. THE PREVIOUS WEIGHT TEST TAG DATES ARE ILLEGIBLE. ( WEIGHED FLIGHT DECK FIRE EXTINGUISHER WITH SCALE ASR-348 (DUE DATE: 26JAN19), WEIGHT WITHIN LIMITS I.A.W. B767-200 AMM 26-26-02-216-012-001. LAST WEIGHT 3.60 LBS, NEW WEIGHT 3.56 LBS.  )
